# SDR C2XA02IA211

- Difficulty date: October 3, 2002
- Submitted: October 5, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7287577503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY EXIT SIGN ON THE CEILING ADJACENT TO THE GALLEY FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
